# SDR SWAA2017042513332

- Difficulty date: April 20, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 38,526 hours, 22,683 cycles
- System (JASC): 5241 · Galley Doors
- Part: Lens
- Part number: 82000048901
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE LENS LOOSE. SECURED THE LENS IAW AMM AND MT.
